# SDR ALG2003F00042

- Difficulty date: September 26, 2002
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N1547N
- Make and model: Skrsky S76A
- Aircraft serial: 760088
- Engine: Allsn 250C30S
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 07113111321
- Condition: Failed
- Location: Lt Hyd Servo
- Component: Module Assy
- Component part number: 7665009801103
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, NR 2 SERVO SYSTEM CAUTION LIGHT ILLUMINATED, AIRCRAFT WAS DIVERTED TO INTRACOASTAL, PILOT FOLLOWED EMERGENCY CHECKLIST AND LANDED AT INTRACOASTAL.  UPON LANDING, THE MECHANIC REMOVED AND REPLACED REARWARD PRESSURE SWITCH ON LEFT FORWARD SERVO.  AIRCRAFT WAS FUNCTION CHECKED AND RETURNED TO SERVICE.
